MAUDE Adverse Event Report: ST PAUL CADD; INTRAVASCULAR ADMINISTRATION SET

ST PAUL CADD; INTRAVASCULAR ADMINISTRATION SET
Model Number 21-7321-24
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/25/2021
Type of Reportable Event Malfunction
Event or Problem Description
Information was received regarding a cadd administration set.It was reported that a leak occurred at the while part of the leur lock.The facility replaced the tubing and it leaked a second time with blood backing up into the line.They disposed of the product.There was no reported injury.

Brand Name
CADD
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
MDR Report Key11390991
Report Number3012307300-2021-01629
Device Sequence Number1167244
Product Code FPA
UDI-Device Identifier10610586029639
UDI-Public10610586029639
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K040636
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/09/2025
Device Model Number21-7321-24
Device Catalogue Number21-7321-24
Device Lot Number4046454
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/29/2021
Initial Report FDA Received Date02/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age19 YR
Patient Weight68